Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 16 found articles
 
 
  Polynomial Interpolation over the Residue Rings Zn
 
 
Title: Polynomial Interpolation over the Residue Rings Zn
Author: Vasiliev, N. N.
Kanzheleva, O.
Appeared in: Journal of mathematical sciences
Paging: Volume 209 (2015) nr. 6 pages 845-850
Year: 2015
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands